# SDR P5CA2021090100338

- Difficulty date: August 29, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 81,740 hours, 22,784 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: K633
- Condition: Inoperative
- Location: Fuel Pumps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH LEFT AND RIGHT CENTER FUEL PUMPS INOP.( REMOVED AND REPLACED K633 IAW SWPM 20-81-11. SEE LOG PAGE 1435172 ITEM M19 FOR FURTHER ACTIONS. REMOVED AND REPLACED K357 AND K179 IAW SWPM 20-81-11. OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME. )
